On a generalized Hermite polynomial and a problem of Carlitz.
Bollettino della Unione matematica italiana, Série 3, Tome 18 (1963) no. 3, pp. 256-259
Cet article a éte moissonné depuis la source Biblioteca Digitale Italiana di Matematica
@article{BUMI_1963_3_18_3_a9,
author = {Dickinson, David and Warsi, S. A.},
title = {On a generalized {Hermite} polynomial and a problem of {Carlitz.}},
journal = {Bollettino della Unione matematica italiana},
pages = {256--259},
year = {1963},
volume = {Ser. 3, 18},
number = {3},
zbl = {0121.05904},
mrnumber = {155026},
language = {en},
url = {http://geodesic.mathdoc.fr/item/BUMI_1963_3_18_3_a9/}
}
TY - JOUR AU - Dickinson, David AU - Warsi, S. A. TI - On a generalized Hermite polynomial and a problem of Carlitz. JO - Bollettino della Unione matematica italiana PY - 1963 SP - 256 EP - 259 VL - 18 IS - 3 UR - http://geodesic.mathdoc.fr/item/BUMI_1963_3_18_3_a9/ LA - en ID - BUMI_1963_3_18_3_a9 ER -
Dickinson, David; Warsi, S. A. On a generalized Hermite polynomial and a problem of Carlitz.. Bollettino della Unione matematica italiana, Série 3, Tome 18 (1963) no. 3, pp. 256-259. http://geodesic.mathdoc.fr/item/BUMI_1963_3_18_3_a9/